# SDR SIMA20190430002

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 6,224 hours, 4,070 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK AROUND 8000 FEET AFTER TAKEOFF. C/A-REMOVED AND REPLACED PRECOOLER GASKET IAW AMM 36-11-08. PERFORMED OPC OF THE BLEED SYSTEM IAW 36-11-00. OPC GOOD. NO FUTHER DEFECTS NOTED AT THIS TIME.
